# SDR DALA2017051503897

- Difficulty date: May 13, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N991AT
- Make and model: Boeing 717-200
- Aircraft serial: 55135
- Aircraft time: 42,439 hours, 28,968 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Gasper
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED STRONG ODOR IN AFT CABIN DURING APPROACH.    FOUND GASPER VENT FAN INOPERATIVE AND CAUSING A BURNING ODOR. COMPLIED WITH NO GO ODI PREV. 2172.  CABIN ODOR WAS DETERMINED TO BE ELECTRICAL NOT APU, PERFORMED A DUCT BURNOUT & REPLACED THE COALESCER BAGS IAW AMM 21-54. PERFORMED A VERIFICATION FLIGHT IAW 9800204. NO DEFECTS NOTED THRU ALL PHASES OF FLIGHT.
